# SDR CALA2025102110361

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N14544
- Make and model: Airbus A321-271NX
- Aircraft serial: 12671
- Aircraft time: 247 hours, 91 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS REMAINED ON AFTER 10000 DOUBLEING NO PFR, NO ECAM MSGS, NO LAST LEG REPORT. OPS CHECK OF E LIGHTS VIA FAP, OPS CHECK OK,OPERATIONAL TEST OF THE EMERGENCY LIGHTING IN THE CABIN WITH THE 'LIGHT EMER' PUSHBUTTON SWITCH,AMM REFERENCE: TASK 33-51-00-710-007-A. OPS CHECK OF E LIGHTS VIA COCKPIT OVERHEAD PANEL, OPS CHECK OK,AMM TASK33-51-00-710-008-A, OPERATIONAL TEST OF THE EMERGENCY LIGHTING IN THE CABIN WITH THE 'EMER EXIT LT' SWITCH. OPERATIONAL CHECK OF THE EMERGENCY POWER SUPPLY UNITS BY BITE-CHECK AMMREFERENCE: TASK 33-51-00-710-001-A, OPS ...
